# SDR DALA2025110608080

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 95,083 hours, 43,979 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B3 CHECK AND WHILE ACCOMPLISHING EM 5311-01246-03B ON FR 16R,  ALL EFFECTIVE HOLES FOUND IN FR 16R FOUND WITH DIAMETERS BEYOND STARTING HOLE DIAMETER, DUE TO FR 16R REPLACEMENT PER SECTION I OF 558682-14. DEFERRED LOG.
